# SDR ASOA99072

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN TRACK LIGHTING BULB BROKEN.  ATL MAINTENANCE REPAIRED BROKEN BULB.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
